MAUDE Adverse Event Report: RADIOMETER MEDICAL APS SAFEPICO

RADIOMETER MEDICAL APS SAFEPICO
Model Number 956-615
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2023
Type of Reportable Event Malfunction
Event or Problem Description
According to the complaint, the nurse failed to activate the nsd (needle shield device) on a safepico.It was later confirmed that no one was injured/pricked with the needle.
 
Additional Manufacturer Narrative
Date of incident is estimated from date of awareness.
 
Additional Manufacturer Narrative
Problems with activation of the needle shield device are known and may occur due to assembly process error.

Brand Name
SAFEPICO
Common Device Name
SAFEPICO
Manufacturer (Section D)
RADIOMETER MEDICAL APS
åkandevej 21
brønshøj, 2700
DA  2700
Manufacturer (Section G)
RADIOMETER MEDICAL APS
åkandevej 21
brønshøj, 2700
DA   2700
Manufacturer Contact
cecilie jensen
åkandevej 21
brønshøj, 2700
DA   2700
MDR Report Key16278819
Report Number3002807968-2023-00002
Device Sequence Number12510731
Product Code JKA
UDI-Device Identifier05700699566157
UDI-Public(01)05700699566157(17)240225(10)MQ52
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K043143
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number956-615
Device Catalogue Number956-615
Device Lot NumberMQ-52
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2023
Supplement Date Received by Manufacturer03/01/2023
Initial Report FDA Received Date02/01/2023
Supplement Report FDA Received Date03/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown